Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tired, headaches, nausea, bruises on legs, arms, frequent urination, excessive thirst. Blood test required?

Hi Im feeling tired constantly, i get regular headaches and migraines recently started feeling nauseous. I get bruises on my legs and arms that appear out of nowhere but not all the time and the whites of my eyes look yellow rather than white? And lastly I ve been urinating more frequently with added thirst during the night. Should I go and get some blood tests done?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello. I'm Dr. Christensen.
I'm sorry you're not feeling well. Your symptoms are worrisome in several respects. Your yellow eyes, nausea and easy bruising are signs and symptoms of liver disease. Without an evaluation it isn't possible to tell you if your liver is damaged or not, nor is it possible to identify the specific cause of such damage. Possibilities include alcoholic hepatitis (if you're a heavy drinker), viral hepatitis (hepatitis A, B, or C, infectious mononucleosis, adenovirus, etc.), toxins (mushroom poisoning, medications, etc.), autoimmune diseases (e.g., lupus) or genetic disorders (e.g., hemochromatosis).
Your excessive thirst and frequent urination could be symptoms of diabetes. As you probably know, people with diabetes exhibit excessively high blood glucose levels. When your blood glucose hits a certain point, your kidneys must release it into your urine. In order to excrete the excessive glucose, your kidneys also have to release larger quantities of water. This accounts for the increased urination and thirst.
It's possible to have both liver disease and diabetes. For example, hemochromatosis, a genetic disease that leads to storage of excess iron in your tissues, can simultaneously damage your liver, heart, pancreas and other organs.
Your headaches and fatigue could be accounted for by either diabetes or liver disease.
I urge you to see your doctor at your earliest opportunity. A thorough history, physical examination, and some blood tests are needed to identify the cause of your symptoms.
I hope that answers your question, and I hope things go well for you!
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions